Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 76904, 19 pages
http://dx.doi.org/10.1155/2007/76904
Research Article

The Quasimetrization Problem in the (Bi)topological Spaces

Department of Economics, University of Ioannina, Ioannina 45110, Greece

Received 10 September 2006; Accepted 27 February 2007

Academic Editor: Etienne E. Kerre

Copyright © 2007 Athanasios Andrikopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • E. Minguzzi, “Quasi-pseudo-metrization of topological preordered spaces,” Topology and its Applications, vol. 159, no. 12, pp. 2888–2898, 2012. View at Publisher · View at Google Scholar
  • E. Minguzzi, “Convexity and quasi-uniformizability of closed preordered spaces,” Topology and its Applications, vol. 160, no. 8, pp. 965–978, 2013. View at Publisher · View at Google Scholar